# SDR AALA201711069034

- Difficulty date: November 5, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 15,632 hours, 6,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367409100000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DELAMINATION ON CARGO PANEL 151RG. REPLACED CARGO PANEL 151RG PER AMM 53-42-14.
